# SDR HEEA955644

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End Assy
- Part number: 10513142
- Condition: Mis Mfg
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT HAVE MACHINED GROOVE TO INSTALL LOCK WASHER.
